# SDR SWAA2013010711245

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 13,502 hours, 7,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS FAILED CAPACITY TEST AT LOCATIONS- M1669, M1673, M1669, M1672, M1670.  REMOVED AND REPLACED BATTERY PACKS THAT FAILED TEST AT LOCATIONS M1669, M1673, M1669, M1672, M1670 PER MM.
